BibTeX record journals/jetai/DonaldJR97

download as .bib file

@article{DBLP:journals/jetai/DonaldJR97,
  author    = {Bruce Randall Donald and
               James S. Jennings and
               Daniela Rus},
  title     = {Minimalism Distribution Supermodularity},
  journal   = {J. Exp. Theor. Artif. Intell.},
  volume    = {9},
  number    = {2-3},
  pages     = {293--321},
  year      = {1997},
  url       = {https://doi.org/10.1080/095281397147130},
  doi       = {10.1080/095281397147130},
  timestamp = {Thu, 18 May 2017 09:50:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jetai/DonaldJR97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier